Skip to Main content Skip to Navigation
Journal articles

On two affine-like dynamical systems in a local field

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417840
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:34:11 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

David Adam, Youssef Fares. On two affine-like dynamical systems in a local field. Journal of Number Theory, Elsevier, 2012, 132 (12), pp.2892-2906. ⟨10.1016/j.jnt.2012.05.011⟩. ⟨hal-03417840⟩

Share

Metrics

Record views

32